Reversible complex Henon maps

Jordan, C. R.; Jordan, D. A. and Jordan, J. H. (2002). Reversible complex Henon maps. Experimental Mathematics, 11(3) pp. 339–347.



We identify and investigate a class of complex H´enon maps H : C2 → C2 that are reversible, that is, each H can be factorized as RU where R2 = U2 = Idc2 . Fixed points and periodic points of order two or three are classified in terms of symmetry, with respect to R or U, and as either elliptic or saddle points. We report on experimental investigation, using a Java applet, of the bounded orbits of H.

Viewing alternatives

No digital document available to download for this item

Item Actions